Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 135, NWS Lubbock, TX

May 28, 2012King County, Stonewall County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 28, 2012, 5:27 PM CDT for King County, Stonewall County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2012, 5:27 PM CDT (22:27 UTC)
Expired
May 28, 2012, 6:15 PM CDT
In force
48 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties King County, TX, Stonewall County, TX

The radar

The Dyess AFB radar (KDYX), 139 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 3:48 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3476 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WUUS54 KLUB 282227
SVRLUB
TXC269-433-282315-
/O.NEW.KLUB.SV.W.0135.120528T2227Z-120528T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
527 PM CDT MON MAY 28 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN KING COUNTY IN NORTHWEST TEXAS.
  NORTHWESTERN STONEWALL COUNTY IN NORTHWEST TEXAS.

* UNTIL 615 PM CDT

* AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EXTREME SOUTHWESTERN KING COUNTY...OR 13 MILES NORTH OF JAYTON...
  AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
  THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR NORTHWEST TEXAS.

&&

LAT...LON 3338 10025 3337 10025 3324 10029 3337 10052
      3358 10051 3356 10020
TIME...MOT...LOC 2227Z 287DEG 22KT 3343 10049

$$
3 follow-up statements
350 
WWUS54 KLUB 282241
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
541 PM CDT MON MAY 28 2012

TXC269-433-282315-
/O.CON.KLUB.SV.W.0135.000000T0000Z-120528T2315Z/
KING TX-STONEWALL TX-
541 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
STONEWALL AND SOUTHWESTERN KING COUNTIES UNTIL 615 PM CDT...

AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 15
MILES SOUTHWEST OF GUTHRIE...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN STONEWALL AND SOUTHERN KING
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3339 10046 3350 10051 3357 10044 3356 10020
      3338 10025 3337 10025 3324 10029
TIME...MOT...LOC 2242Z 290DEG 28KT 3343 10040

$$
650 
WWUS54 KLUB 282249
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
549 PM CDT MON MAY 28 2012

TXC269-433-282315-
/O.CON.KLUB.SV.W.0135.000000T0000Z-120528T2315Z/
KING TX-STONEWALL TX-
549 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
STONEWALL AND SOUTH CENTRAL KING COUNTIES UNTIL 615 PM CDT...

AT 547 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING  HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED 15 MILES NORTH OF SWENSON...OR 15 MILES SOUTH OF
GUTHRIE...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN STONEWALL AND SOUTHERN KING
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3340 10042 3348 10046 3356 10039 3356 10020
      3338 10025 3337 10025 3324 10029
TIME...MOT...LOC 2249Z 290DEG 28KT 3341 10034

$$
262 
WWUS54 KLUB 282302
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
602 PM CDT MON MAY 28 2012

TXC269-433-282315-
/O.CON.KLUB.SV.W.0135.000000T0000Z-120528T2315Z/
KING TX-STONEWALL TX-
602 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
STONEWALL AND SOUTH CENTRAL KING COUNTIES UNTIL 615 PM CDT...

AT 558 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS 
STORM WAS LOCATED 13 MILES SOUTH OF GUTHRIE...MOVING EAST AT 25 
MPH.  TRAVELERS ALONG HIGHWAY 83 SOUTH OF GUTHRIE SHOULD BE 
ESPECIALLY VIGILANT AS THE CORE OF THE STORM WILL PASS OVER THE 
HIGHWAY JUST NORTH OF THE STONEWALL COUNTY LINE.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN KING COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3342 10038 3346 10040 3352 10035 3356 10020
      3338 10025 3337 10025 3331 10027
TIME...MOT...LOC 2300Z 281DEG 22KT 3343 10028

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:53 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, May 28, 3:53 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
353 PM CDT MON MAY 28 2012

.UPDATE...
HAVE ADDED DAMAGING WINDS AND LARGE HAIL TO THE GRID AS WELL AS
UPDATE PRODUCTS FOR SVR WATCH 310.

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT MON MAY 28 2012/

SHORT TERM...

SFC FRONT HAS STALLED FROM PADUCAH TO WHITE RIVER LAKE TO TAHOKA AS
OF 1930Z WITH MODERATE CU DEVELOPING ALONG BOUNDARY. MLCAPE IN WARM
SECTOR ON ORDER OF 1500-2500 J/KG. SFC WINDS REMAIN LIGHT ON EITHER
SIDE OF BOUNDARY WITH LITTLE IN WAY OF CONVERGENCE NOTED ATTM ON OBJ
ANALYSIS. BEST DEEP LAYER SHEAR >35KT STILL TO W OF DEEPENING
CU WHERE MODELS/OBSERVATION DATA SUGGEST A JET STREAK/SHRTWV MOVING
E FROM CENTRAL NM.

INGREDIENTS FOR DEEPER MOIST CONVECTION SHOULD COME IN LINE WITHIN A
COUPLE OF HOURS ESPECIALLY WHERE WINDS HAVE BACKED MORE ACROSS THE
ROLLING PLAINS INTO THE PERMIAN BASIN WHERE STEEPEST LAPSE RATES RESIDE.
ACTIVITY EXPECTED TO MOVE QUICKLY NORTHEAST WITH SOME ISOLATED
SUPERCELLS INCLUDING SPLITTING CELLS POSSIBLE. BEST COVERAGE APPEARS
TO OCCUR OVER NORTHWEST TEXAS LATER THIS EVENING WITH RETREATING
DRYLINE/OUTFLOW WORKING WEST ONTO THE CAPROCK MID EVENING.
INHIBITION WILL LIKELY BE TOO GREAT FOR RENEWED STORMS CLOSER TO
LUBBOCK ESPECIALLY GIVEN STRONG CAP IN PLACE. MAIN THREATS OFF THE
CAPROCK WILL BE DAMAGING WINDS AND LARGE HAIL GIVEN COMBINATION OF
INSTABILITY...WEAK MID LEVEL WINDS AND SUBCLOUD DRY LAYER ALONG WITH
UNIDIRECTIONAL AND WEAK LOW LEVEL FLOW.

LOW TEMPS WILL AGAIN BE A CHALLENGE TONIGHT WITH EXPECTED STRONG W-E
DEWPOINT GRADIENT. DRYLINE SHOULD MIX FURTHER EAST ON TUE AS FLOW
REMAINS W/NW. RISING HEIGHTS AND THICKNESSES COMBINED WITH DOWNSLOPE
BUT WEAK WINDS WILL PUSH TEMPERATURES BACK NEAR THE CENTURY MARK ON
THE CAPROCK. MOISTURE EXPECTED TO RETREAT WESTWARD PRIOR TO SUNRISE
FOR STRATUS DEVELOPMENT ACROSS THE ROLLING PLAINS. MIXING OF LOW
CLOUDS HOPEFULLY WILL KEEP TEMPS A FEW DEGREES COOLER OFF THE
CAPROCK WITH ANY ISOLATED STORMS LATE AFTERNOON LIMITED TO FAR
EASTERN AREAS.

LONG TERM...

ZONAL FLOW ALOFT WILL TRANSITION TO MORE NWRLY FLOW AS A RIDGE
BUILDS OVER THE WRN CONUS WED. THIS WILL ALSO BE AIDED BY A COUPLE
SHORTWAVES SLIDING INTO THE CNTRL PLAINS. THE FIRST /AND WEAKER/
WILL EDGE A COLD FRONT INTO THE AREA AROUND 06Z THURS. WHILE THE
SECOND SHORTWAVE SURGES IN ANOTHER FRONTAL PUSH THRU THE FA BY MID
MORNING THURS. THERE REMAINS SOME DIFFERENCE BETWEEN NAM/GFS
SOLUTIONS IN HOW MUCH STRENGTH THE FRONT WILL HAVE. EITHER
WAY...PRECIP CHANCES ACROSS THE NERN ZONES REMAIN POSSIBLE.

OTHERWISE...WEAK NWRLY FLOW WILL CONTINUE INTO THE WEEKEND AS
SHORTWAVE EDGES ACROSS THE SWRN CONUS. COMBINE THIS WITH THE PROGGED
RETURN FLOW/LEE TROF DEVELOPMENT...THIS MAYBE THE NEXT PRECIP
CHANCE. HOWEVER...WILL CONTINUE SILENT POPS FOR THE LATER HALF OF
THE FORECAST.

MEADOWS

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        49  93  59  90  53 /  10   0  10  10  20
TULIA         61  96  62  95  58 /  10   0  10  10  20
PLAINVIEW     56  99  61  95  61 /  20   0  10  10  20
LEVELLAND     57  99  58  94  62 /  10   0  10  10  10
LUBBOCK       63 100  60  97  63 /  20  10  10  10  10
DENVER CITY   57 100  60  93  63 /  10   0  10  10  10
BROWNFIELD    62 100  60  95  63 /  20   0  10  10  10
CHILDRESS     66  96  69 104  63 /  20  20  20  10  20
SPUR          68 101  66 101  65 /  30  10  10  10  10
ASPERMONT     69  98  70 102  68 /  30  20  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 28, 11:38 AM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1138 AM CDT MON MAY 28 2012

TXZ021>044-291645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1138 AM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WAS LOCATED LATE THIS MORNING FROM SEMINOLE TO NEAR
LUBBOCK TO GUTHRIE. THIS FRONT IS NOT EXPECTED TO MOVE MUCH
FARTHER SOUTH...AND IT WILL BECOME THE FOCUS FOR THUNDERSTORMS
AFTER 3 PM TODAY. CONVERGENCE ALONG THIS FRONT ALONG WITH LIFT
FROM AN APPROACHING WEAK DISTURBANCE SHOULD SUPPORT THE
DEVELOPMENT OF SCATTERED STRONG TO SEVERE THUNDERSTORMS ALONG THE
EASTERN SECTIONS OF THIS DISSIPATING FRONT...GENERALLY ALONG AND
SOUTH OF A LINE FROM TAHOKA TO CROSBYTON TO PADUCAH. THE PRIMARY
SEVERE THREATS WILL BE LARGE HAIL TO GOLFBALL SIZE AND DAMAGING
WIND GUSTS TO 65 MPH. MULTICELL CLUSTER STORMS ARE EXPECTED WITH
A FEW SUPERCELLS POSSIBLE.

CONVECTIVE

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
AND EVENING ACROSS THE EXTREME EASTERN ROLLING PLAINS...GENERALLY
FROM CHILDRESS TO ASPERMONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, May 28, 4:27 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
427 PM CDT MON MAY 28 2012

TXZ032-282200-
COTTLE-
427 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR COTTLE  COUNTY...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHEASTERN COTTLE COUNTY...MOVING EAST AT
20 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3384 10016 3400 10022 3408 10005 3385 10005
TIME...MOT...LOC 2127Z 250DEG 16KT 3395 10008
Special weather statement, May 28, 4:39 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
439 PM CDT MON MAY 28 2012

TXZ037-282200-
DICKENS-
439 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR DICKENS  COUNTY...

AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 4 MILES EAST OF DICKENS...MOVING EAST
AT 25 MPH.  ANOTHER DEVELOPING THUNDERSTORM WAS LOCATED JUST WEST OF
SPUR.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3383 10054 3341 10054 3341 10098 3382 10092
TIME...MOT...LOC 2139Z 272DEG 23KT 3363 10075
Special weather statement, May 28, 4:56 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
456 PM CDT MON MAY 28 2012

TXZ032-038-282230-
COTTLE-KING-
456 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR KING  AND COTTLE COUNTIES...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF PADUCAH...MOVING NORTHEAST AT 25
MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF
PADUCAH. WINDS UP TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3375 10001 3377 10040 3399 10050 3407 10005
      3384 10005 3382 10000
TIME...MOT...LOC 2155Z 230DEG 23KT 3391 10030
Special weather statement, May 28, 5:20 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
520 PM CDT MON MAY 28 2012

TXZ038-044-282245-
KING-STONEWALL-
520 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL  AND KING  COUNTIES...

AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF GUTHRIE ALONG US HIGHWAY
82...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3333 10052 3384 10052 3383 10026 3329 10022
TIME...MOT...LOC 2219Z 268DEG 16KT 3362 10054

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 4:27 PM CDTSpecial Weather StatementLUBCottle33 min
May 28, 4:39 PM CDTSpecial Weather StatementLUBDickens21 min
May 28, 4:52 PM CDTSevere Thunderstorm WarningLUBDickens, Kent44 min
May 28, 4:56 PM CDTSpecial Weather StatementLUBCottle34 min
May 28, 5:20 PM CDTSpecial Weather StatementLUBKing25 min
May 28, 5:28 PM CDTSpecial Weather StatementLUBCottle47 min
May 28, 5:31 PM CDTSevere Thunderstorm WarningLUBGarza, Kent44 min
May 28, 6:06 PM CDTSevere Thunderstorm WarningLUBKing, Stonewall39 min
May 28, 6:13 PM CDTSpecial Weather StatementLUBStonewall32 min
May 28, 6:19 PM CDTSpecial Weather StatementLUBKent26 min
May 28, 6:44 PM CDTSevere Thunderstorm WarningLUBKing, Stonewall31 min
May 28, 6:48 PM CDTSpecial Weather StatementLUBKent, Stonewall42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.